# SDR IPXA2023050393106

- Difficulty date: April 24, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 25,879 hours, 16,174 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Fitting
- Part number: A5341076522300
- Part serial: NA
- Condition: Cracked
- Location: Fr 54-Y1959
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CSUPPORT FITTING AT FR 54 - Y1959 CRACKEDREMOVED AND REPLACED IAW SRM 51-40-21
